Dristan for Sinus Colds gives fast, effective relief of the symptoms of sinus colds, including nasal congestion, sinus pain, sinus pressure and runny nose.
Active ingredients: Each tablet contains:
Acetaminophen 325 mg, Phenylephrine Hydrochloride 5 mg, Chlorpheniramine Maleate 2 mg.
Calcium stearate, croscarmellose sodium, crospovidone, D&C yellow no.10, FD&C yellow no.6, hypromellose, microcrystalline cellulose, povidone, pregelatinized starch, stearic acid.
For adults only. Keep out of reach of children. Do not take more than the recommended dose unless advised by a doctor. Use the smallest effective dose. Do not use with other products containing acetaminophen or any other decongestants or antihistamines. Do not use if you have an allergy to acetaminophen or any of the listed ingredients. In case of accidental overdose: Stop use and contact a physician or poison control centre immediately, even if there are no symptoms.
Adults 12 years and over: 2 tablets every 4-6 hours, not to exceed 8 tablets daily.
Children under 12 years: Do not use.